Jump to ContentJump to Main Navigation

Russian Journal of Numerical Analysis and Mathematical Modelling

Editor-in-Chief: Dymnikov, Valentin P. / Kuznetsov, Yuri

Managing Editor: Vassilevski, Yuri V.

Editorial Board Member: Agoshkov, Valeri I. / Amosov, Andrey A. / Kaporin, Igor E. / Kobelkov, Georgy M. / Mikhailov, Gennady A. / Repin, Sergey I. / Shaidurov, Vladimir V. / Shokin, Yuri I. / Tyrtyshnikov, Eugene E.

6 Issues per year

Increased IMPACT FACTOR 2012: 0.600
Mathematical Citation Quotient 2012: 0.13

VolumeIssuePage

Issues

On the calculation of large-scale ocean currents in the ‘velocity-pressure’ variables by the finite element method

N. G. IAKOVLEV

Citation Information: Russian Journal of Numerical Analysis and Mathematical Modelling. Volume 11, Issue 5, Pages 383–392, ISSN (Online) 1569-3988, ISSN (Print) 0927-6467, DOI: 10.1515/rnam.1996.11.5.383, October 2009

Publication History:
Published Online:
2009-10-22

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.